Title of article :
Sturmian comparison and oscillation theorems for a class of half-linear elliptic equations Original Research Article
Author/Authors :
Norio Yoshida، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
6
From page :
1354
To page :
1359
Abstract :
Sturmian comparison theorems are established for a class of half-linear elliptic equations via the Picone identity, and oscillation results are derived on the basis of comparison results obtained.
Keywords :
Picone identity , Sturmian comparison theorem , Oscillation , Half-linear , Elliptic
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2009
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
861882
Link To Document :
بازگشت